# SDR AALA202207204593

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 59,616 hours, 34,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2428
- Condition: Failed Insp
- Location: Zone 200 - Fuse
- Part time: 49,116 hours, 25,418 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LEFT EMERGENCY POWER SUPPLY UNIT FAILED EMERGENCY LIGHT TEST. REPLACED MID LEFT EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
